Ideals of varieties parameterized by certain symmetric tensors - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal of Pure and Applied Algebra Year : 2008

Ideals of varieties parameterized by certain symmetric tensors

Alessandra Bernardi
  • Function : Author
  • PersonId : 914887

Abstract

The ideal of a Segre variety $\PP {n_{1}}\times \cdots \times \PP {n_{t}}\hookrightarrow \PP {(n_{1}+1)\cdots (n_{t}+1)-1}$ is generated by the $2$-minors of a generic hypermatrix of indeterminates (see \cite{Ha1} and \cite{Gr}). We extend this result to the case of Segre-Veronese varieties. The main tool is the concept of ''weak generic hypermatrix'' which allows us to treat also the case of projection of Veronese surfaces from a set of general points and of Veronese varieties from a Cohen-Macaulay subvariety of codimension $2$.
Fichier principal
Vignette du fichier
SegreVeronese3.pdf (247.53 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00645965 , version 1 (28-11-2011)

Identifiers

Cite

Alessandra Bernardi. Ideals of varieties parameterized by certain symmetric tensors. Journal of Pure and Applied Algebra, 2008, 212 (6), pp.1542-1559. ⟨10.1016/j.jpaa.2007.10.022⟩. ⟨hal-00645965⟩
135 View
143 Download

Altmetric

Share

Gmail Facebook X LinkedIn More